# SDR CA140908028

- Difficulty date: September 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 4,170 hours
- Engine: Pwa PT6T3
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 212011702001
- Condition: Unserviceable
- Location: Tailrotor
- Part time: 2,780 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE DAILY INSPECTION IT WAS NOTICED THAT 1 TAIL ROTOR YOKE FEATHERING BEARING OUTER RACE STAKE HAD FAILED.  UPON FURTHER INVESTIGATION ALL 4 TAIL ROTOR YOKE FEATHERING BEARING OUTER RACE STAKES HAD FAILED.
